# SDR CALA2023050301348

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 69,076 hours, 29,734 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal
- Part number: NA
- Condition: Missing
- Location: Eng 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #1 ENGINE INBOARD TR FLEX SEAL SEGMENT DEPARTED AIRCRAFT. REPLACED DAMAGED PANEL.
